Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 21 found articles
 
 
  A simplified mathematical approach to hip nailing
 
 
Title: A simplified mathematical approach to hip nailing
Author: Myers, M.Bert
Appeared in: Surgery
Paging: Volume 53 (1963) nr. 3 pages 5 p.
Year: 1963
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands